Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Asymptotic evaluation of Gauss polynomials


Authors: Patrick X. Gallagher, L. Thomas Ramsey and Benjamin B. Wells
Journal: Proc. Amer. Math. Soc. 86 (1982), 15-18
MSC: Primary 10G10
DOI: https://doi.org/10.1090/S0002-9939-1982-0663856-2
MathSciNet review: 663856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic evaluation is given for the polynomials $ G(\alpha ) = \sum\nolimits_{j = 1}^n {e({j^2}/n)e(j\alpha )} $ for $ 4\vert n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10G10

Retrieve articles in all journals with MSC: 10G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663856-2
Article copyright: © Copyright 1982 American Mathematical Society